www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3727

Title: ON THE SEMICENTER OF A UNIVERSAL ENVELOPING ALGEBRA OF A LIE SUPERALGEBRA
Authors: Bauwens, K.
OOMS, Alfons
WAUTERS, Paul
Issue Date: 1994
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 22(15). p. 6471-6492
Notes: BAUWENS, K, LIMBURGS UNIV CENTRUM,DEPT MATH,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3727
ISI #: A1994PV12200026
ISSN: 0092-7872
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.